MAUDE Adverse Event Report: NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM

NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Model Number ITRACK-ADS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an itrack advance procedure, when the catheter was being retracted, the catheter sheath separated from the main device.The surgeon completed extraction of the broken piece from the patients eye intraoperatively.

Brand Name
ITRACK ADVANCE
Common Device Name
CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Manufacturer (Section D)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer (Section G)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer Contact
don watton
41316 christy street
fremont, CA 94538
5102911305
MDR Report Key20403929
Report Number3005641545-2024-00041
Device Sequence Number6422872
Product Code MPA
UDI-Device Identifier00893872001622
UDI-Public00893872001622
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K221872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model NumberITRACK-ADS
Device Catalogue Number203000-0001
Device Lot Number2408-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown